# SDR UPS03240994

- Difficulty date: July 10, 2003
- Submitted: July 23, 2003
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- Aircraft time: 61,500 hours, 45,589 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support Bracket
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  ENG NR 3 THRUST REVERSER OUTER FAIRING MID SUPPORT BRACKET CRACKED.  BRACKET REPLACED IAW MM 78-30-01.
